# SDR FDEA201710142951

- Difficulty date: October 14, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 82,863 hours, 19,184 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 SLAT LOWER AFT SKIN EDGE INBD AND OTBD OF TELESCOPIC DUCT CUTOUT DOOR FOUND CHAFING MARKS. REPAIRED.
